×

zbMATH — the first resource for mathematics

Found 93 Documents (Results 1–93)

100
MathJax
Ginzburg, David (ed.) et al., Automorphic forms and \(L\)-functions I. Global aspects. A workshop in honor of Steve Gelbart on the occasion of his sixtieth birthday, Rehovot and Tel Aviv, Israel, May 15–19, 2006. Providence, RI: American Mathematical Society (AMS); Ramat Gan: Bar-Ilan University (ISBN 978-0-8218-4706-0/pbk). Israel Mathematical Conference Proceedings. Contemp. Math. 488, 83-93 (2009).
MSC:  11F70 22E55
PDF BibTeX XML Cite
Edixhoven, Bas et al., Modular forms on Schiermonnikoog. Based on the conference on modular forms, Schiermonnikoog, Netherlands, October 2006. Cambridge: Cambridge University Press (ISBN 978-0-521-49354-3/hbk). 285-310 (2008).
MSC:  11F80 11F70
PDF BibTeX XML Cite
Full Text: DOI arXiv
New Mathematical Monographs 1. Cambridge, MA: Cambridge University Press (ISBN 0-521-82517-2/hbk). xviii, 436 p. (2004).
PDF BibTeX XML Cite
Venkataramana, T. N. (ed.), Cohomology of arithmetic groups, \(L\)-functions and automorphic forms. Proceedings of an international conference, Mumbai, India, December 1998–January 1999. New Delhi: Narosa Publishing House; published for the Tata Institute of Fundamental Research (ISBN 81-7319-421-1/hbk). Stud. Math., Tata Inst. Fundam. Res. 15, 197-201 (2001).
MSC:  20G05 20G40
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
Software